# SDR AALA200801712

- Difficulty date: June 26, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 58,505 hours
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - PLACARD AT TAIL CONE OUTER EMERGENCY EXIT WORN.  REPLACED PLACARD FOR AT TAIL CONE EMERGENCY EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
